# SDR SWAA2024070898042

- Difficulty date: June 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS 328 TO BS 344 AND LBL 45 FWD GALLEY AND LAV 2024-361603<[01] REPLACED WEB - INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS 328 TO BS 344 AND LBL 45 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 44 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
